Some applications of Elliot's mean-value theorem.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 418-423
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1979__0307_0308_152131,
author = {Wolfgang Schwarz},
title = {Some applications of {Elliot's} mean-value theorem.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {418--423},
year = {1979},
volume = {0307_0308},
zbl = {0397.10039},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152131/}
}
Wolfgang Schwarz. Some applications of Elliot's mean-value theorem.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 418-423. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152131/